# SDR SWAA2020062991278

- Difficulty date: June 9, 2020
- Submitted: June 29, 2020
- Operation: Air carrier
- Aircraft: N7704B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33918
- Aircraft time: 53,904 hours, 28,389 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Damaged
- Location: Bs 727b-727c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LEFT Z CHANNEL HAS DAMAGED FASTENER HOLES 3EA AT LBL 21,  BS 727B AND 727C.  REMOVED AND REPLACED THE LEFT CHANNEL IAW SRM 51-40-02-0G-0, AND SRM 53-00-53-2R-6, FIG 203.
